# SDR RU3A02004

- Difficulty date: June 27, 2002
- Submitted: July 17, 2002
- Operation: Air carrier
- Aircraft: N74
- Make and model: Beech 300BEECH
- Aircraft serial: FF9
- System (JASC): 2121 · Air Distribution Fan
- Part: Relay
- Part number: MS24166D1
- Condition: Burned
- Location: Blower
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

WHITE SMOKE FILLED CABIN FROM BACK.  OBSERVER SAID IT WAS NOT COMING FROM EQUIPMENT RACKS.  SMELLED LIKE BURNING WOOD OR PAPER .  FIRE DEPARTMENT FOUND NO UNUSUAL HOT SPOTS.  RUNWAY 18R WAS CLOSED FOR APPROX 20 MIN WHILE FIRE DEPARTMENT INVESTIGATED.  AIRCRAFT WAS THEN TAXIED WITHOUT INCIDENT.  FOUND K3 CONDENSER BLOWER RELAY (PN MS24166D1)  BURNED.  REPLACED BLOWER RELAY AND TRANSORB DIODE.
